Tokyo Journal of Mathematics

On Automorphisms of Irrational Rotation Algebras

Kazunori KODAKA

Full-text: Open access

Abstract

Let $ A_\theta$ be an irrational rotation algebra and $B_\theta$ be the AF-algebra defined by Effros and Shen. Then we have monomorphisms of $A_\theta$ into $B_\theta$. In the present paper we will show that there are automorphisms of $A_\theta$ which can not be extended to any automorphism of $B_\theta$ for any monomorphism of $A_\theta$ into $ B_\theta$.

Article information

Source
Tokyo J. Math., Volume 12, Number 1 (1989), 91-97.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270133550

Digital Object Identifier
doi:10.3836/tjm/1270133550

Mathematical Reviews number (MathSciNet)
MR1001734

Zentralblatt MATH identifier
0702.46045

Citation

KODAKA, Kazunori. On Automorphisms of Irrational Rotation Algebras. Tokyo J. Math. 12 (1989), no. 1, 91--97. doi:10.3836/tjm/1270133550. https://projecteuclid.org/euclid.tjm/1270133550


Export citation